MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 42MM GLENOSPHERE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 42MM GLENOSPHERE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-01-42
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: eq rev locking screw (cat# 320-15-05 / serial # (b)(6).
 
Event or Problem Description
As reported, approximately three years post the initial right total shoulder arthroplasty, the patient's poly dissociated at an unknown point, cause unknown.After dissection, it was noted that the motion of the glenosphere without a poly in place had worn away the humeral tray and locking screw.All components above were removed and replaced with new implants.There was no reported breakage of device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
The revision reported was likely the result of humeral liner disassociation and subsequent abnormal articulation between the glenosphere and humeral tray leading to full thickness wear of the humeral tray and fracture of the locking screw.The reason for the disassociation cannot be determined but may be the result of incomplete seating of the liner during implantation, bone impingement, patient-related conditions, an unreported post traumatic event, or any combination of these possibilities.However, this cannot be confirmed as the devices were not returned for evaluation and radiographs were not provided.

Brand Name
EQUINOXE REVERSE 42MM GLENOSPHERE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key21402470
Report Number1038671-2025-00998
Device Sequence Number8215229
Product Code KWT
UDI-Device Identifier10885862086396
UDI-Public10885862086396
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-01-42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2023
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date06/19/2025
Date Device Manufactured03/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization;
Patient Age78 YR
Patient SexMale